# SDR UIEA2014021500066

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 84,968 hours, 16,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ON FLOOR AT R2 INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM 33-51-12.  OPERATIONAL CHECKED OK IAW AMM 33-51-00.
